Volume 5, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A stably free nonfree module and its relevance for homotopy classification, case $Q_{28}$

F Rudolf Beyl and Nancy Waller

Algebraic & Geometric Topology 5 (2005) 899–910
Bibliography
1 F R Beyl, M P Latiolais, N Waller, Classifications of 2–complexes whose finite fundamental group is that of a 3–manifold, Proc. Edinburgh Math. Soc. $(2)$ 40 (1997) 69 MR1437812
2 H Cartan, S Eilenberg, Homological algebra, Princeton University Press (1956) MR0077480
3 C W Curtis, I Reiner, Methods of representation theory Vol II, Pure and Applied Mathematics (New York), John Wiley & Sons (1987) MR892316
4 K W Gruenberg, P A Linnell, Minimal free resolutions of lattices over finite groups, Illinois J. Math. 32 (1988) 361 MR947033
5 , Two-dimensional homotopy and combinatorial group theory, London Mathematical Society Lecture Note Series 197, Cambridge University Press (1993) MR1279174
6 F E A Johnson, Stable modules and Wall's $D(2)$–problem, Comment. Math. Helv. 78 (2003) 18 MR1966750
7 F E A Johnson, Minimal 2–complexes and the $\mathrm D(2)$–problem, Proc. Amer. Math. Soc. 132 (2004) 579 MR2022384
8 F E A Johnson, Stable modules and the $D(2)$–problem, London Mathematical Society Lecture Note Series 301, Cambridge University Press (2003) MR2012779
9 J Milnor, Introduction to algebraic $K$–theory, Annals of Mathematics Studies 72, Princeton University Press (1971) MR0349811
10 R G Swan, Induced representations and projective modules, Ann. of Math. $(2)$ 71 (1960) 552 MR0138688
11 R G Swan, Periodic resolutions for finite groups, Ann. of Math. $(2)$ 72 (1960) 267 MR0124895
12 R G Swan, Projective modules over binary polyhedral groups, J. Reine Angew. Math. 342 (1983) 66 MR703486
13 K Varadarajan, The finiteness obstruction of C T C Wall, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons (1989) MR989589
14 C T C Wall, Finiteness conditions for $\mathrm{CW}$–complexes, Ann. of Math. $(2)$ 81 (1965) 56 MR0171284
15 C T C Wall, Finiteness conditions for $\mathrm{CW}$ complexes II, Proc. Roy. Soc. Ser. A 295 (1966) 129 MR0211402